10 Publications

Mark all

[10]
2016 | Journal Article | IST-REx-ID: 1617   OA
On the discrepancy of jittered sampling
F. Pausinger, S. Steinerberger, Journal of Complexity 33 (2016) 199–216.
View | DOI | Download (ext.)
 
[9]
2016 | Journal Article | IST-REx-ID: 1662   OA
Approximation and convergence of the intrinsic volume
H. Edelsbrunner, F. Pausinger, Advances in Mathematics 287 (2016) 674–703.
View | Files available | DOI
 
[8]
2015 | Journal Article | IST-REx-ID: 1938
On the distribution of local extrema in quantum chaos
F. Pausinger, S. Steinerberger, Physics Letters, Section A 379 (2015) 535–541.
View | DOI
 
[7]
2015 | Thesis | IST-REx-ID: 1399
On the approximation of intrinsic volumes
F. Pausinger, On the Approximation of Intrinsic Volumes, IST Austria, 2015.
View | Files available
 
[6]
2015 | Journal Article | IST-REx-ID: 1792
A Koksma-Hlawka inequality for general discrepancy systems
F. Pausinger, A. Svane, Journal of Complexity 31 (2015) 773–797.
View | Files available | DOI
 
[5]
2014 | Journal Article | IST-REx-ID: 2255
Stable length estimates of tube-like shapes
H. Edelsbrunner, F. Pausinger, Journal of Mathematical Imaging and Vision 50 (2014) 164–177.
View | Files available | DOI
 
[4]
2013 | Journal Article | IST-REx-ID: 2304
Van der Corput sequences and linear permutations
F. Pausinger, Electronic Notes in Discrete Mathematics 43 (2013) 43–50.
View | DOI
 
[3]
2013 | Conference Paper | IST-REx-ID: 2843
Stable length estimates of tube-like shapes
H. Edelsbrunner, F. Pausinger, in:, 17th IAPR International Conference on Discrete Geometry for Computer Imagery, Springer, 2013, pp. XV–XIX.
View | Files available | DOI
 
[2]
2012 | Journal Article | IST-REx-ID: 2904   OA
Weak multipliers for generalized van der Corput sequences
F. Pausinger, Journal de Theorie Des Nombres Des Bordeaux 24 (2012) 729–749.
View | DOI | Download (ext.)
 
[1]
2012 | Journal Article | IST-REx-ID: 6588   OA
Elementary solutions of the bernstein problem on two intervals
F. Pausinger, Journal of Mathematical Physics, Analysis, Geometry 8 (2012) 63–78.
View | Download (ext.) | WoS
 

Search

Filter Publications

Display / Sort

Export / Embed

10 Publications

Mark all

[10]
2016 | Journal Article | IST-REx-ID: 1617   OA
On the discrepancy of jittered sampling
F. Pausinger, S. Steinerberger, Journal of Complexity 33 (2016) 199–216.
View | DOI | Download (ext.)
 
[9]
2016 | Journal Article | IST-REx-ID: 1662   OA
Approximation and convergence of the intrinsic volume
H. Edelsbrunner, F. Pausinger, Advances in Mathematics 287 (2016) 674–703.
View | Files available | DOI
 
[8]
2015 | Journal Article | IST-REx-ID: 1938
On the distribution of local extrema in quantum chaos
F. Pausinger, S. Steinerberger, Physics Letters, Section A 379 (2015) 535–541.
View | DOI
 
[7]
2015 | Thesis | IST-REx-ID: 1399
On the approximation of intrinsic volumes
F. Pausinger, On the Approximation of Intrinsic Volumes, IST Austria, 2015.
View | Files available
 
[6]
2015 | Journal Article | IST-REx-ID: 1792
A Koksma-Hlawka inequality for general discrepancy systems
F. Pausinger, A. Svane, Journal of Complexity 31 (2015) 773–797.
View | Files available | DOI
 
[5]
2014 | Journal Article | IST-REx-ID: 2255
Stable length estimates of tube-like shapes
H. Edelsbrunner, F. Pausinger, Journal of Mathematical Imaging and Vision 50 (2014) 164–177.
View | Files available | DOI
 
[4]
2013 | Journal Article | IST-REx-ID: 2304
Van der Corput sequences and linear permutations
F. Pausinger, Electronic Notes in Discrete Mathematics 43 (2013) 43–50.
View | DOI
 
[3]
2013 | Conference Paper | IST-REx-ID: 2843
Stable length estimates of tube-like shapes
H. Edelsbrunner, F. Pausinger, in:, 17th IAPR International Conference on Discrete Geometry for Computer Imagery, Springer, 2013, pp. XV–XIX.
View | Files available | DOI
 
[2]
2012 | Journal Article | IST-REx-ID: 2904   OA
Weak multipliers for generalized van der Corput sequences
F. Pausinger, Journal de Theorie Des Nombres Des Bordeaux 24 (2012) 729–749.
View | DOI | Download (ext.)
 
[1]
2012 | Journal Article | IST-REx-ID: 6588   OA
Elementary solutions of the bernstein problem on two intervals
F. Pausinger, Journal of Mathematical Physics, Analysis, Geometry 8 (2012) 63–78.
View | Download (ext.) | WoS
 

Search

Filter Publications

Display / Sort

Export / Embed